# SDR PRIA20140702001

- Difficulty date: June 29, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N630AR
- Make and model: Cndair CL6002B16
- Aircraft serial: 5140
- Aircraft time: 6,560 hours, 3,590 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Defective
- Location: Window
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON INITIAL CLIMB OUT COPILOT RT SIDE WINDOW STARTED LEAKING.  FLIGHT CREW STOPPED CLIMB TO DISCUSS OPTIONS.  CREW DECIDED TO RETURN & HAVE WINDOW CHECKED.  THIS WAS THE FIRST FLIGHT SINCE WINDOW WAS REPLACED.  GND PRESSURIZATION WAS PERFORMED ON THE GND TO OPERATIONS CHECK THE WINDOW & IT DID NOT SHOW ANY SIGNS OF LEAKAGE.  WHEN WINDOW RETAINER WAS REMOVED FOR INSPECTION, SOME OF THE SEALER DID NOT SET UP CORRECTLY.  OLD SEALER WAS CLEANED OUT & WINDOW RESEALED.
